# SDR DU4R2006562

- Difficulty date: July 11, 2006
- Submitted: July 20, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N931DL
- Make and model: Doug MD-88
- Aircraft serial: 49718
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1079-1309
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEAR MARK ON SEVERAL AREAS AT CABIN LT CENTER SEAT TRACK AND UPPER FLANGE FASTENER HOLES FROM FS 1079 TO 1309.  REMOVED CORROSION AND WEAR MARKS IAW DC-9/MD-80 SRM 51-10-3D.  REMOVED OUT OF LIMITS SECTION OF SEAT TRACK FS 1088 TO FS 1200.  INSTALLED REPLACEMENT TRACK P/N 53-0997-006 IAW MD-80 SRM 53-05D FIG 4 AND 51-30-5.
